# SDR 96ZZZX2441

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510US
- Make and model: Gulstm G1159
- Aircraft serial: 223
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Part number: 1159CSH205001
- Condition: Cracked
- Location: Elev Trim Tab
- Part time: 7,184 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION OF THE TAIL SECTION, 4 CRACKS WERE FOUND IN THE LEFT ELEVATOR TRIM TAB.  THE CRACKS WERE LOCATED IN THE FIRST .50 INCH OF SKIN FORWARD OF THE SPAR.  THE TAB WAS REPAIRED WITH GULFSTREAM DRAWINGS.  (X)
